MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542625 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.D4: udi: (b)(4) gtin unavailable, product made prior to gtin compliance date.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient who underwent primary breast augmentation with a mentor siltex round moderate profile 200cc saline prosthesis experienced left sided deflation post procedure.The deflation was diagnosed through a physical examination.As a result, explant was performed on (b)(6) 2025.
Additional Manufacturer Narrative
Additional information was received on february 4, 2025.Replacement with mentor saline was performed with explant.In addition to the deflation reported initially, the patient also experienced capsular contracture.Reason for device explant and/or reoperation: deflation / capsular contracture manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The impacted product was received by the failure analysis lab on february 26, 2025.The investigation of the returned device was completed by the failure analysis lab on march 5, 2025.Device evaluation summary: the product was returned to mentor for evaluation.Mentor then conducted a visual inspection, leak testing, and microscopic examination of the returned device.Visual analysis of the returned device revealed that no damage or anomalies were observed on the breast implant.Leak testing was performed, in accordance with mentor procedures, and a tear was noted on the posterior view measuring approximately 0.4 cm.Microscopic examination was performed and the cause of the deflation could not be identified.Although no conclusion could be reach on the cause of the reported event, the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).